Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inverse limits and multicoherence


Author: Sam B. Nadler Jr.
Journal: Bull. Amer. Math. Soc. 76 (1970), 411-414
MSC (1970): Primary 5455; Secondary 5425
DOI: https://doi.org/10.1090/S0002-9904-1970-12493-4
MathSciNet review: 0253299
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. E. Capel, Inverse limit spaces, Duke Math. J. 21 (1954), 233-245. MR 15, 976. MR 62417
  • 2. S. Eilenberg, Transformations continues en circonférence et la topologie du plan, Fund. Math. 26 (1936), 61-112.
  • 3. S. Eilenberg, Sur les espaces multicohérents. I, Fund. Math. 27 (1936), 153-190.
  • 4. M. K. Fort, Jr. and J. Segal, Local connectedness of inverse limit spaces, Duke Math. J. 28 (1961), 253-259. MR 23 #A3549. MR 126253
  • 5. N. R. Gray, A note on hyperspaces and the Hilbert cube, Topology Conference (Arizona State University, Tempe, Ariz., 1967) Arizona State Univ., Tempe, Ariz., 1968, pp. 147-152. MR 238251
  • 6. J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22-36. MR 3, 315. MR 6505
  • 7. E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. MR 13, 54. MR 42109
  • 8. S. B. Nadler, Jr. and L. E. Ward, Jr., Concerning continuous selections, Proc. Amer. Math. Soc.
  • 9. J. Segal, Hyperspaces of the inverse limit space, Proc. Amer. Math. Soc. 10 (1959), 706-709. MR 21 #7492. MR 108780
  • 10. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., vol. 28, Amer. Math. Soc. Providence, R. I., 1942. MR 4, 86. MR 7095
  • 11. M. Wojdysławski, Rétractes absolus et hyperespaces des continus, Fund. Math. 32 (1939), 184-192.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5455, 5425

Retrieve articles in all journals with MSC (1970): 5455, 5425


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12493-4

American Mathematical Society